# SDR DL73K971642

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO FATIGUE, THE L-2 DOOR LOWER CUTOUT HAS BEEN FOUND TO HAVE A 1.5 TYPICAL CRACK IN THE BEAR STRAP, OUTER SKIN AND THE DOUBLER.  THE CRACK CAN BE REPAIRED PER THE B737-200 SRM 53-30-3, FIGURE 24.  A TIME LIMITED REPAIR WILL BE INSTALLED WITH BLIND FASTENERS DUE TO TIME CONSTRAINTS AND ACCESS.  REPAIRED PER ERA 362539-14
